Computing Polynomials with Few Multiplications

by Shachar Lovett

Theory of Computing, Volume 7(13), pp. 185-188, 2011

Bibliography with links to cited articles

[1]   Xi Chen, Neeraj Kayal, and Avi Wigderson: Partial derivatives in arithmetic complexity (and beyond). Found. Trends Theor. Comput. Sci. To appear.

[2]   Pavel Hrubeš and Amir Yehudayoff: Arithmetic complexity in ring extensions. Theory of Computing, 7(1):119–129, 2011. [doi:10.4086/toc.2011.v007a008]

[3]   Amir Shpilka and Amir Yehudayoff: Arithmetic circuits: A survey of recent results and open questions. Found. Trends Theor. Comput. Sci., 5:207–388, March 2010. [doi:10.1561/0400000039]